# SDR FDKA200801021

- Difficulty date: January 11, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N836MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145359
- Aircraft time: 16,679 hours, 15,760 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6148 MCO (0738 PHX LCL) - RT OVERWING EMERGENCY LIGHT SIGN INOP.  MX CAN NOT DUPLICATE DISCREPANCY.  OPS GOOD.
